Doctor insights on:
How do I deal wit a painful and itchy thigh after diclofenac injection about three week ago to the upper part thigh?
See Your Doctor!: If pain is "severe" and not responding to anti-inflammatories you need a workup to rule out organ causes of pain such as kideney, colon etc. If the pain is just confined to the back likely just muscular. Muscular pain and spasm can be very painful. If this has been going on for a week or two or more see your doctor! perhaps a MRI will be ordered. ...Read moreSee 1 more doctor answer
Went to doctor for middle back pain after having got tingling in my thumb. Said it was old neck injury and gave me voltaren (diclofenac) injection. Legs feel numb?
I take Voltaren (diclofenac) IM injections for chronic pain, which usually cause soreness for weeks. How to deal with this soreness?
Which is better for dissmenorhea, diclofenac or ibuprofen? I use to take diclofenac im injection but always read that ibuprofen reduce menstrual pain
Both are good: Both of these medications are anti-inflammatory medications that work block the chemicals in your body that cause pain (prostaglandins) . Different people respond differently to different ones. Some are prescription controlled and some are not. Ibuprofen is generally great but you have to take enough of i'd and don't wait until you are already in a lot of pain to start. ...Read more